# SDR CALA2024111801175

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 69,480 hours, 30,459 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221104
- Condition: Missing
- Location: Wing
- Part time: 2,141 hours, 1,037 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2.REF LOG 9863805- FUEL COUPLING MISSING SEE LOG 9863805 FOR DISPOSITION PER CDL 28A.REMOVED AND REPLACED FUEL CAP IN REF TO AMM 28-25-41.
